Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Albuquerque, NM

July 22, 2014Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2014, 3:38 PM MDT for Lincoln County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 3:38 PM MDT (21:38 UTC)
Expired
Jul 22, 2014, 5:30 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 67 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
2217 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WGUS55 KABQ 222138
FFWABQ
NMC027-222330-
/O.NEW.KABQ.FF.W.0023.140722T2138Z-140722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS NEAR GLENCOE.
  THE CLUSTER OF STORMS WERE NEARLY STATIONARY. BETWEEN 2 TO 2.25
  INCHES OF RAINFALL WILL IMAPACT THE AREA SOUTH AND SOUTHWEST OF
  GLENCOE. WATERHOLE CANYON NORTH AND WEST OF FOREST ROAD 443 WILL
  SEE VERY HIGH FLOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3336 10557 3344 10543 3341 10539 3330 10538
      3330 10555

$$
50
1 follow-up statement
566 
WGUS75 KABQ 222239
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT TUE JUL 22 2014

NMC027-222248-
/O.CAN.KABQ.FF.W.0023.000000T0000Z-140722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
439 PM MDT TUE JUL 22 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
LINCOLN COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. EMERGENCY OFFICIALS
REPORT WATER FLOW WITHIN THE NORMALLY DRY ARROYOS SOUTH OF GLENCOE
BUT NOT OUT OF THE BANKS. 

LAT...LON 3336 10557 3344 10543 3341 10539 3330 10538
      3330 10555

$$
50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:26 PM MDT, 12 minutes earlier.

Area forecast discussion, Jul 22, 3:26 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT TUE JUL 22 2014

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BE WOBBLING OVER THE 4 CORNERS REGION
OVER THE NEXT WEEK OR LONGER. ALONG WITH THE MOVEMENT OF MORE
SUBSIDENT AREAS AROUND THE HIGH CENTER...THIS WOBBLING WILL SHIFT
THE LOCALES OF GREATEST SHOWER AND STORM ACTIVITY FROM TIME TO
TIME DURING THIS PERIOD...BUT BETWEEN LATE SATURDAY OR SUNDAY AND
THE FOLLOWING TUESDAY IT STILL LOOKS LIKE A MODERATE TO PERHAPS
STRONG UPTICK IN CONVECTION NEAR AND BEHIND A BACK DOOR COLD FRONT
THAT COMES ACROSS AT LEAST EAST AND CENTRAL NEW MEXICO...IF NOT
FARTHER WEST. HOTTEST PERIOD FOR MUCH OF CENTRAL...SOUTH AND EAST
SECTIONS LOOKS TO BE BETWEEN WEDNESDAY AND FRIDAY THEN SOME
COOLING LATE IN WEEKEND INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
BETTER CROP OF SHOWERS AND STORMS ACROSS MUCH OF CENTRAL NM THIS
AFTN COMPARED TO MON AT THIS TIME. OUTFLOW BOUNDARY COLLISIONS
AND INTERACTIONS WILL SPARK ADDITIONAL CONVECTION ACROSS MUCH OF
THE FCST AREA INTO THE EVE. TEMPS IN MID TO UPPER 90S IN MUCH OF
CENTRAL NM PLUS DEWPOINTS A BIT HIGHER THAN THIS TIME MON SHOULD
HELP THE CAUSE SOME AS WELL. HIGH CENTER ALOFT IN PROCESS OF
SHIFTING TO THE NW SO CELLS MOVING IN AN ANTICYCLONIC ARC ACROSS
MOST OF FCST AREA. WHILE THERE HAS BEEN ONE FLASH FLOOD WARNING SO
FAR THIS AFTN...INDIVIDUAL CELL LIFESPANS AND TRAINING NOT ROBUST
ENOUGH TO HELP PINPOINT AN AREA OF HIGH ENOUGH RISK TO WARRANT A
FLASH FLOOD WATCH AT THIS TIME...BUT EVE SHIFT MAY WANT TO MONITOR
TRENDS. STORM MOTION IS SLOW FOR THE MOST PART...SO LOCALLY HEAVY
RAINFALL IS A PRETTY GOOD BET WITH STRONGER STORMS WITH POTENTIAL
FOR VERY LOCALIZED MINOR TO MODERATE FLOODING...ESPECIALLY ON
BURN SCARS.

PWATS ARE EXPECTED TO DECREASE TO BELOW...MAYBE WELL BELOW...NORMAL
WEDNESDAY NIGHT INTO THURSDAY IN CENTRAL AND PERHAPS EAST NM DUE
TO DRYING AS THE UPPER HIGH DRIFTS BACK SOUTH OVER NEW MEXICO.
WEST AND NORTH CENTRAL AREAS WILL BE FAVORED FOR THUNDERSTORMS ON
WEDNESDAY...WITH MOISTURE AND STORMS FAVORING MORE THE NORTHERN
MOUNTAINS.

UPPER HIGH IS FORECAST TO GRADUALLY MOVE WEST TO OVER AZ BY EARLY
NEXT WEEK...THIS SHIFT NOW SLOWER THAN PREVIOUSLY ADVERTISED. THIS
SHOULD ALLOW FOR BACKDOOR FRONTS TO MOVE SW ACROSS THE FORECAST
AREA AND REPLENISH MOISTURE FOR RENEWED THUNDERSTORM ACTIVITY. THE
FIRST PUSH NOW BEING PROGGED TO OCCUR IN THE SAT NIGHT TO SUN
PERIOD. WITH THE MOISTURE AND INCREASED RAIN CHANCES...LOOK FOR
HIGH TEMPERATURES TO TREND BACK DOWN CLOSER TO NORMAL.

43

&&

.FIRE WEATHER...
A STRONG 500 MB HIGH PRESSURE SYSTEM IS EXPECTED TO WOBBLE AROUND
NEW MEXICO FOR THE NEXT 7 DAYS WITH A MEAN CENTROID LOCATION OVER
THE FORECAST AREA. THIS WILL KEEP HIGH TEMPERATURES A FEW TO SEVERAL
DEGREES ABOVE NORMAL FOR THE REMAINDER OF THE WORK WEEK.
TEMPERATURES SHOULD TREND DOWNWARD ACROSS THE EAST LATE FRIDAY INTO
EARLY NEXT WEEK AS A COUPLE OF BACK DOOR COLD FRONTS SAG INTO THE
PLAINS.

THE HIGH PRESSURE CENTER JOGGED NORTHWARD TOWARD S CO TODAY ALLOWING
A WAVE OF LOW LEVEL MOISTURE TO MOVE INTO THE AREA WITH INCREASED
COVERAGE OF WETTING AND SLOW MOVING SHOWERS AND THUNDERSTORMS EAST
OF THE CONTINENTAL DIVIDE. THIS MOISTURE IS FORECAST TO WRAP ITS WAY
ANTICYCLONICALLY AROUND THE UPPER HIGH JUST IN TIME TO BE TAPPED BY
AN UPPER LEVEL TROUGH CROSSING THE GREAT BASIN AND NORTHERN/CENTRAL
ROCKIES WEDNESDAY THROUGH FRIDAY. THUS...WESTERN AREAS SHOULD HAVE
GREATER MOISTURE AND THUNDERSTORM COVERAGE WEDNESDAY...THEN NORTHERN
AREAS ON THURSDAY AND FRIDAY.

A MODERATE MOISTURE INCREASE WITH THE FIRST BACK DOOR COLD FRONT
LATE FRIDAY INTO SATURDAY SHOULD INDUCE AN UPTICK IN THE COVERAGE
AND WETNESS OF THUNDERSTORMS. SATURDAY...THE ECMWF PHASES THE
ARRIVAL OF THIS FRONTAL MOISTURE WITH AN EASTERLY WAVE PASSING
NORTHWESTWARD ACROSS SW NM RESULTING IN MUCH BETTER THUNDERSTORM
COVERAGE ACROSS WESTERN AND NORTHERN AREAS. THE GFS APPEARS TO HAVE
A SLOWER AND MORE SOUTHERLY TRACK WITH THE WAVE...HOLDING OFF THE
UPTICK IN THUNDERSTORM COVERAGE UNTIL SUNDAY AND POSSIBLY FAVORING
LOCATIONS A BIT FARTHER SOUTH.

44

&&

.AVIATION...
18Z TAF CYCLE
THE CENTER OF THE MID LEVEL HIGH PRESSURE SYSTEM WILL DRIFT
NORTHWARD OVER CO TODAY ALLOWING BETTER MOISTURE INTO NM FROM THE
E AND SE. THEREFORE...EXPECT INCREASED COVERAGE OF SHRA/TSRA WITH
MODELS FAVORING THE CENTRAL MT CHAIN AND E PLAINS. STORMS WILL
GENERALLY MOVE TOWARD THE W AND NW CAUSING CELLS THAT FORM OVER
THE MTS TO CROSS ADJACENT LOWLANDS LIKE KSAF...KABQ AND KGUP.
THERE IS SOME UNCERTAINTY ON THE TIMING OF STORMS AT TAF
SITES...AND LOCATIONS ALONG THE E SLOPES OF THE CENTRAL MT CHAIN
COULD BE HIT BY MULTIPLE STORMS THROUGH THE AFTN AND EVENING.
ERRATIC MICROBURST WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH
MAINLY WET MICROBURSTS IN THE E AND A MIXTURE OF WET/DRY
MICROBURSTS IN THE WEST. TS OUTFLOW WILL LIKELY PRODUCE GUSTY E
CANYON WINDS IN THE RIO GRANDE VALLEY LATE THIS AFTN INTO THE
EVENING. MUCH OF THE CONVECTION SHOULD BE FINISHED BY MIDNIGHT
WITH SW AND S CENTRAL AREAS FAVORED FOR ISOLD LATE NIGHT STORMS.

32/44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  97  65  92 /  10  20  30  20
DULCE...........................  53  88  53  88 /  20  30  30  30
CUBA............................  57  87  56  87 /  20  30  20  50
GALLUP..........................  60  89  59  88 /  10  30  30  20
EL MORRO........................  57  85  55  86 /  20  40  40  20
GRANTS..........................  57  87  56  87 /  20  30  30  20
QUEMADO.........................  58  86  57  87 /  20  40  30  20
GLENWOOD........................  61  90  60  93 /  30  30  30  10
CHAMA...........................  51  83  50  83 /  20  50  40  50
LOS ALAMOS......................  60  85  60  87 /  40  30  20  20
PECOS...........................  58  84  57  87 /  50  20  20  20
CERRO/QUESTA....................  53  83  54  84 /  20  30  20  30
RED RIVER.......................  48  73  47  76 /  20  30  30  40
ANGEL FIRE......................  45  78  44  78 /  40  30  20  30
TAOS............................  53  86  53  86 /  20  20  20  20
MORA............................  54  82  53  84 /  50  20  20  20
ESPANOLA........................  60  89  60  90 /  30  20  20  20
SANTA FE........................  61  88  60  88 /  40  20  20  20
SANTA FE AIRPORT................  60  90  59  91 /  40  20  20  10
ALBUQUERQUE FOOTHILLS...........  66  89  66  92 /  40  20  10  10
ALBUQUERQUE HEIGHTS.............  69  92  68  93 /  40  20  10   5
ALBUQUERQUE VALLEY..............  65  93  66  95 /  40  20  10   5
ALBUQUERQUE WEST MESA...........  67  92  67  94 /  30  20  10   5
LOS LUNAS.......................  63  93  63  96 /  40  20  10   5
RIO RANCHO......................  67  91  66  93 /  40  20  10   5
SOCORRO.........................  69  93  69  97 /  50  20  10   5
SANDIA PARK/CEDAR CREST.........  59  87  60  89 /  50  20  10  10
TIJERAS.........................  60  88  61  90 /  50  20  10  10
MORIARTY/ESTANCIA...............  56  89  57  91 /  50  20  10  10
CLINES CORNERS..................  59  87  59  88 /  40  10  10  10
GRAN QUIVIRA....................  61  87  62  89 /  50  20  10  10
CARRIZOZO.......................  64  88  64  91 /  40  10  10  10
RUIDOSO.........................  56  82  56  84 /  40  20  10  10
CAPULIN.........................  59  87  60  89 /  30  10  10  20
RATON...........................  57  90  58  92 /  20  10  10  20
SPRINGER........................  59  91  59  93 /  20  10  10  10
LAS VEGAS.......................  56  85  56  89 /  50  10  10  10
CLAYTON.........................  65  96  65  98 /  20   5   5  10
ROY.............................  62  92  62  94 /  30   5  10   5
CONCHAS.........................  67  96  68  98 /  20   5   5   5
SANTA ROSA......................  67  95  66  98 /  40   5   5   5
TUCUMCARI.......................  68  98  69 102 /  20   5   5   5
CLOVIS..........................  65  94  66  97 /  20   5   5   5
PORTALES........................  67  95  68  98 /  20   5   5   5
FORT SUMNER.....................  67  96  68  97 /  30   5   5   5
ROSWELL.........................  70  99  70 100 /  30   5   5   5
PICACHO.........................  65  91  65  93 /  40  10   5   5
ELK.............................  62  86  62  89 /  40  20   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jul 22, 5:40 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MDT TUE JUL 22 2014

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
540 AM MDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER TODAY THROUGH THE
OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME
HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY
ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND
EVENING ACROSS WESTERN PORTIONS OF NEW MEXICO INCLUDING THE
NORTHERN MOUNTAINS. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD
BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS.
ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW
STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

A DOWNTREND IN THUNDERSTORM ACTIVITY IS FORECAST THURSDAY AND
FRIDAY...BUT ACTIVITY WILL TREND UP BY LATE IN THE WEEKEND AND
INTO EARLY NEXT WEEK WITH A RENEWED THREAT FOR LOCALLY HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING...ESPECIALLY OVER AND NEAR
RECENT AND OLDER BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Local storm report, Jul 22, 1:54 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 S ALTO                33.38N 105.68W
07/22/2014  M0.75 INCH       LINCOLN            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401125

50
Special weather statement, Jul 22, 2:27 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 PM MDT TUE JUL 22 2014

NMZ511-222115-
JEMEZ MOUNTAINS-
227 PM MDT TUE JUL 22 2014

...STRONG THUNDERSTORM MOVING OVER SOUTHERN JEMEZ MOUNTAINS...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER 8 MILES EAST
OF JEMEZ PUEBLO. MOVEMENT WAS SOUTHWEST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ZIA RESERVATION.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

&&

LAT...LON 3551 10656 3556 10667 3562 10661 3559 10652
TIME...MOT...LOC 2026Z 030DEG 4KT 3558 10660

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:54 PM MDTSpecial Weather StatementABQQuay36 min
Jul 21, 7:24 PM MDTAreal Flood AdvisoryABQHarding, Quay81 min
Jul 21, 8:18 PM MDTSpecial Weather StatementABQQuay57 min
Jul 21, 9:15 PM MDTAreal Flood AdvisoryABQQuay2 hr
Jul 21, 10:28 PM MDTFlash Flood WarningABQQuay2 hr
Jul 21, 11:50 PM MDTAreal Flood AdvisoryABQCurry, Quay115 min
Jul 22, 12:31 AM MDTAreal Flood AdvisoryABQQuay119 min
Jul 22, 1:43 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Jul 22, 3:37 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jul 22, 1:12 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 22, 1:50 PM MDTFlash Flood WarningABQLincoln115 min
Jul 22, 2:22 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe113 min
Jul 22, 2:27 PM MDTSpecial Weather StatementABQSandoval48 min
Jul 22, 3:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 22, 4:08 PM MDTAreal Flood AdvisoryABQTorrance112 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.